# SDR 0102445517

- Difficulty date: June 8, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 50,487 hours, 21,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN L2 CHECK, FOUND CRACKED FLOORBEAM.  REPAIRED PER EA55-183549.
